# SDR MASA200500159

- Difficulty date: February 26, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 20,725 hours, 18,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSED/SUP - ASH 6322 PHX - EMERGENCY LIGHTS REMAIN ON WHEN BOTH LIGHT SWITCHES ON/ARM ARE IN THE OFF POSITION.  PHX MAINTENANCE TROUBLESHOOTING WITH GJT MAINTENANCE.  MAINTENANCE CLEANED THE CONNECTION AND OPS CHECKED GOOD.
